# SDR 20010111SG027

- Difficulty date: July 26, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7279820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE UPPER LOBE INTERIOR AFT LEFT FLOOR PLATE BETWEEN STATION BS 1050 AND BS 1183 AND BETWEEN LEFT OUTBOARD OF CENTER TRACK TO THE WALL, HAS CORROSION ON SEVERAL PLACES AND IS CRACKED FORWARD OF BS 1183.  REMOVED CORROSION FROM FUSELAGE UPPER LOBE INTERIOR STATION 1050 TO 1183 AND FROM LEFT OUTBOARD TRACK TO WALL.  FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 51-10-6, 51-10-2, 51-40-3 AND 51-30-2.  (M)
